# SDR UALA2012012300481

- Difficulty date: January 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 59,702 hours, 22,321 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED AT MID CABIN, CONTACT CREW FOR LOCATION.  ACCOMPLISHED MT35-003 AND FOUND NO DISCREPANCIES WITH DOOR, LATCH OR O2 MASKS.  REPACKED MASKS AND ACCOMPLISHED DROP CK AS REQUIRED.  WILL NEED MANUAL DROP CHECK WITHIN A MAX OF 3 DAYS.  O2 MASKS ARE LOCATED AT SEATS 20ABC.  ACP MANUAL DROP CK OF 02 MASK.  OPS CK GOOD.
